MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM/130 DEG TI CANN TFNA 400MM/LEFT - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM/130 DEG TI CANN TFNA 400MM/LEFT - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.037.061S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Pain (1994); Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 11/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.A device history record (dhr) review was conducted: manufacturing location: (b)(4), manufacturing date: 02-aug-2019, expiration date: 30-jun-2029, part number: 04.037.061s, 10mm/130 deg ti cann tfna 400mm / left ¿ sterile, lot number: 12l7797 (sterile), lot quantity: (b)(4).Production order traveler met all inspection acceptance criteria.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 04.037.942.2, lock prong, 130 degree, tfna, lot number: 5l00409, lot quantity: (b)(4), production order traveler met all inspection acceptance criteria.Part number: 04.037.912.4, wave spring, shim ended, lot number: h795846, lot quantity: (b)(4), work order traveler met all inspection acceptance criteria.Part number: 04.037.912.3, tfna lock drive, lot number: 3l45154, lot quantity: (b)(4).One piece was scrapped in cell, ultrasonic clean, after being dropped.Production order traveler met all inspection acceptance criteria apart from the one piece noted.Inspection sheets met all inspection acceptance criteria.Part number: 21127, timoagri16.00 bp80, lot number: 3l28792, lot quantity: (b)(4) lbs.Inspection instruction met all inspection acceptance criteria.Certificate of analysis supplied by metalwerks inc.Dated 09-apr-2019 was reviewed and determined to be conforming.Lot summary report dated 17-may-2019 met all inspection acceptance criteria.Raw material receiving/putaway checklist met all inspection acceptance criteria.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent revision surgery due to a non-union of a sub-troch femur fracture that was originally treated with a long proximal femoral nailing system (tfna) on (b)(6) 2020.The patient recently complained of some leg pain and an x-ray revealed a non-union with a broken tfna long nail.The nail was broken at the helical blade insertion opening in the nail.The distal locking screw, tfna helical blade, broken proximal and distal piece of the tfna long nail were all removed uneventfully.The procedure proceeded and reduction and fixation were achieved with a locking compression plate (lcp) proximal femur hook and an assortment of locking screws and cortical screws.The procedure outcome is unknown.There was a patient consequence.Concomitant device reported: unknown distal locking screw (part#: unknown, lot#: unknown, quantity: 1); tfna fenestrated helical blade (part#: 04.038.375s, lot#: h754413, quantity: 1).This report is for one (1) 10mm/130 deg ti cann tfna 400mm/left - sterile.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: part 04.037.061s, lot 12l7797: manufacturing location: monument.Manufacturing date: august 02, 2019.Expiration date: june 30, 2029.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
10MM/130 DEG TI CANN TFNA 400MM/LEFT - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10995840
Report Number2939274-2020-05563
Device Sequence Number791853
Product Code HSB
UDI-Device Identifier10886982096173
UDI-Public(01)10886982096173
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.061S
Device Catalogue Number04.037.061S
Device Lot Number12L7797
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/16/2020
Supplement Date Received by Manufacturer12/15/2020
Initial Report FDA Received Date12/12/2020
Supplement Report FDA Received Date01/06/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TFNA FENESTRATED HELICAL BLADE 75MM - STERILE; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR